# SDR MASA2010040500307

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 17,747 hours, 13,892 cycles
- Engine: Ge CF348C5
- Engine time: 17,747 hours, 13,892 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noisy
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERT TO SAV - DECLARED EMERGENCY.  LT ENG LOUD NOISE AND INDICATION FLUX.  R2 NR 1 ENG.
